The same as when your not on Birth Control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.
if you have had unprotected sex recently even if you are on birth control you could be pregnant. i suggest taking a pregnancy test :)
If you're not taking the pill, it's always possible to get pregnant, fake symptoms or not.
The birth control pill decreases the risk of pregnancy. That is what it is intended to do.
Yes it is normal. You may still experience symptoms on and off for upto 3 months after stopping the pill.
Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill.
This is what you would expect to occur; but there are slight chances to become pregnant even when taking the pill.
Yes you will still get symptoms of pregnancy if you conceive while on birth control pills. But, why are you continuing to take birth control pills when you suspect you may be pregnant? This will harm the unborn fetus and cause disabilities including miscarriage. Also ; birth control pill will give you pregnancy symptoms. Because you've had normal periods which lasted 3 days I would think it's unlikely you're pregnant. While on birth control your period will be a lot lighter than it previously was. It is most likely the pill causing this light bleeding which is normal but do a pregnancy test to be certain.
Yes, even on the pill there is a chance of pregnancy, as there is with most forms of birth control.
For the birth control pill to be effective in preventing pregnancy, you have to take it every day.
Yes, that is what the birth control is designed to do. It does not affect future fertility after you stop the pill.
Vitamin C does not change how well the birth control pill prevents pregnancy.
Yes, Diane is a birth control pill.
Hormonal birth control, like the ring, shot, pill, and patch, can not harm or end a pregnancy.
Immodium does not affect the birth control pill. You can use them both without increased risk of pregnancy.
No. The symptoms of pregnancy are a missed period and positive pregnancy test.
Birth control must be taken every day for 4 weeks before it will protect you against pregnancy. To continue with the protectiveness of birth control you must continue taking a pill every day. Missing a pill will put you at a increased risk of pregnancy.
Sometimes it can yes as birth control will remain in your system for 3 months & you can continue to have occassional side effects during this time. But I would recommend you perform a pregnancy test.
Yaz is a birth control pill. It is intended to prevent pregnancy.
Yes, a shorter or absent pill-free or placebo break appears to reduce the risk of pregnancy for women on the birth control pill
The birth control pill is something you take once every 24 hours to reduce the risk of pregnancy.
NO birth control. If you are pregnant you don't have to use birth control. Any pill could harm your baby. The pill is to PREVENT pregnancy and that door is all ready closed for you.
You can take a pregnancy test at any time, even if you are on the birth control pill. The test will turn positive no sooner than 10 days after conception.
Hi :-) * Hormones contained in Birth Control Pill. * Pregnancy. * Hormonal imbalance. * Weight gain.